Characterization of Homogeneous System of Difference Equations

Authors

  • Huda Hussein Abed Department of Mathematics, College of Science, Mustansiriyah University, IRAQ.
  • Bassam Jabbar Al-Asadi Department of Mathematics, College of Science, Mustansiriyah University, IRAQ.

DOI:

https://doi.org/10.23851/mjs.v32i1.931

Keywords:

Difference equation, homogenous system, semi-homogenous, difference system

Abstract

In this paper, we introduced new definitions of the system of homogenous difference equations of order two; namely homogenous and semi homogenous system, where we focused on finding the equivalents for these definitions of order one as well as of order greater than one for the system of difference equations of the second order and given some examples. We also a given formula to find the power of the matrix that we used in this research.


References

Goldberg S. 1958. Introduction to difference equations New York: John Wiley & Sons, Inc.

David L. J. 2002. difference equations with applications to queues, printed in the united states of America.

William A. and Mark G. 2012.Ordinary Differential Equations, springer, ISBN 978-1-4614-3618-8 (eBook).

Аль-Асади Б. Д.; О свойствах разностной системы. успехи современной науки, no.3, Tom 2, c.105-107, 2016

Эфендиева Э. А.; Об Одной Системе разностных уравнений высших порядков. ФДУ и их приложения, вы.4, с 92-94, 2002.

Paul C., Mary F. and Robby R. 2015. Difference Equations from Rabbits to Chaos, Springer, ISBN 0-387-23234-6 (softcover), ISBN 0-387-23233-8 (hard cover)

Lungelo K. N.; Difference Equations and Their Symmetries, A Dissertation submitted to the Faculty of Science, University of the Witwatersrand, Johannesburg, in fulfilment of the requirements for the degree of Master of Science. September 26, 2014

Aliakbar M. H. and Dimitar P. M.; Difference and Difference Equations with Applications in Queuing theory, John Wiley & Sons, Inc. 2013, ISBN 978-1-118-39324-6 (hardback).

Downloads

Published

2021-02-24

How to Cite

[1]
H. H. Abed and B. J. Al-Asadi, “Characterization of Homogeneous System of Difference Equations”, MJS, vol. 32, no. 1, pp. 25–30, Feb. 2021.

Issue

Section

Mathematics